# SDR VNAA2018111199901

- Difficulty date: October 11, 2018
- Submitted: November 11, 2018
- Operation: Air carrier
- Aircraft: N244PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7912
- Aircraft time: 34,226 hours, 34,126 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6003603041
- Condition: Cracked
- Location: Bs 718
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS718 FRAME IS CRACKED AT STGR 11R. C/A: REMOVED FRAME AT R/H FS718 AND COMPLETED INSTALLATION OF FRAME AT FS718 IAW CRJ 200 SRM 51-42-06 AND 51-42-21.
